# SDR ASAA0080330

- Difficulty date: May 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061287
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG 30K CHECK, FOUND CRACK IN CUSP WEB, FS 1260, LONGERON 18R.  REMOVED AND REPLACED WEB IAW DC9 SRM 53-05, FIG 97.  (M)
